# SDR IXXA202271603

- Difficulty date: July 16, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Precooler
- Part number: 224M4761525
- Part serial: 0390
- Condition: Chafed
- Location: Zone 500
- Part time: 97,228 hours, 30,730 cycles
- Component: NSN
- Component part number: 224M4761525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CHAFING AND MISSING MATERIAL ON THE PRE-COOLER EXIT DUCT SKIN.
